# SDR DALA2014070303872

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 68,279 hours, 31,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Missing
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WILL NOT OPEN.  FOUND BOLT MISSING FROM ROD FOR LOWER LATCH.  FOUND LOCKNUT WITH INSUFFICIENT TENSION.  INSTALLED BOLT WITH NEW LOCK NUT.
